MathSciNet Relay Station
MathSciNet bibliographic data
MR226198 (37 #1788) 35.47
Trudinger, Neil S. On Harnack type inequalities and their application to quasilinear elliptic equations. Comm. Pure Appl. Math. 20 1967 721–747.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement